# SDR SCNA01039

- Difficulty date: May 31, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 20765
- Aircraft time: 46,567 hours, 28,149 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM MKE ENGINE NUMBER 2 HAD FIRE INDICATIONS, COMPLIED WITH COM, AND RETURNED TO MKE.  THE FIRE DETECTION LOOP ON THE BOTTOM OF THE ENGINE WAS FOUND TO BE CHAFING.  REPOSITIONED LOOP AND CLAMP.  CORRECTED SEVERAL SMALL AIR LEAKS.
